Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had hysterectomy. Now constipation, diarrhea, cramping, urgency, fever. Complication?

I had a robotically assisted supracervical partial hysterectomy two weeks ago today and once the initial constipation from the percocet stopped when I discontinued its use, I started having extreme bouts of constipation and diarrhea . Only having bowel movements every other day, and when I do, cramping, and an extreme urgency to go...with great frequency. Also, some mild nausea accompanies the diarrhea and I ve had a low grade fever -99.5 +/-. Is this a common complication or after effect? Should I contact my OB/Gyn?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Jan 2016
Hallow Dear,

From your symptoms, you seem to have developed amoebic colitis post-operatively. Please get your stools examined after an overnight purge to confirm the diagnosis. Metronidazole or Secnidazole can cure you from this problem.

Low grade fever can be an issue of concern, particularly if it is evening fever. Such fever for prolonged period is known to occur due to tuberculosis; moreover tuberculosis of the colon may cause the constipation with pain in abdomen.

Monteux test might help to diagnose tuberculosis.

Please consult your surgeon or physician for the problem.

I hope this helps you.

Dr. Nishikant Shrotri
Answered: Sun, 10 Jul 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor